# SDR QXEA9700049

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11031
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 18201315
- Condition: Failed
- Location: Cabin
- Component: Fokker
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER EXIT IS INOP.  BULBS WERE REPLACED AND LIGHT OPS CHECKED GOOD.
